Am I Pregnant-pg110790832818

4 Replies
Catherine - February 8

My boyfriend and I have had s_x a couple of times since the beginning of January. It has always been protected but the first time the condom fell off. I have my period on the 23 of January which was actually early. It last 5 days but it was really light. Towards the end of my period, my boyfriend and I had s_x twice. I just started birth control about a week ago. Since this happened, I get headaches everyday, my br___t started hurting and I now am getting sick in the morning. I eat a lot now too, but I'm not sure it that is the birth control pills or not. I have to use the restroom almost every hour and it hurts when I urinate. I have no clue what is going on or if I am just exaggerating. HELP!!!

 

jb - February 8

its from birth control !!!!!

 

Kimi - February 9

possible urinary track infection

 

Grandpa Viv - February 9

Difficult to tell. If the signs started shortly after you started on the pill, then that is most likely the cause. If the signs have been growing on you for some time, it is possible you got pregnant last month, in which case a home test now should be informative. The UTI is most likely caused by hormones changing the chemistry in your urinary tract, but the hormones could be pregnancy or pill related. Either way you need to call the office of the doctor who prescribed the pill. Good luck. Remember they tell you to use back-up protection the first month on the pill.

 

i know - February 9

I know birth control can cause you to eat a lot...man that happened to me and I gained a lot of weight! People thought I was pregnant...

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?